# SDR QXEA2015101100531

- Difficulty date: October 11, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 34,371 hours, 36,013 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Ecu
- Part number: 8201003007
- Part serial: 2010110016
- Condition: Failed
- Location: Zone 200
- Part time: 10,508 hours, 11,072 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DID NOT PRESSURIZE ON DEPARTURE. THERE WAS NO AIRFLOW IN THE CABIN FOLLOWED ABNORMAL CHECK LIST CABIN STILL DID NOT PRESSURIZE.  DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING.  UPON INSPECTION FOUND ECS FUNCTION OF CDS UNRESPONSIVE, AFTER CYCLING OF THE ECS CIRCUIT BREAKERS WAS ABLE TO GET ECS BUTTON TO OPERATE, BUT RT CODES PAGE WAS BLANK, R & R ECU IAW AMM TASK 21-61-01-000-801, 21-61-01-400-801, GROUND RAN ENGINES.  PRESSURIZED ACFT IAW 21-00-00-863-801 AND 21-00-00-863-802.  OPS TESTED GOOD.  RETURNED TO SERVICE.
